# SDR DALA2023082406876

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 107,270 hours, 15,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. 7EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. INSTALLED MISSING LENS COVER ON EMERGENCY FLOOR LIGHT LOC 107. OPS CHKS NML. REF B767 AMM 33-51. MEL /PLAC REMOVED.
